Pubblicazioni scientifiche

 

Google Scholar           Researcher ID            SCOPUS           MathSciNet

 

Preprint

  1. B. Cappelletti-Montano, A. Loi, Sasakian immersions into the sphere, arXiv:1810.00772, accepted for publication in Annali di Matematica Pura e Applicata
  2. B. Cappelletti-Montano, A. De Nicola, J.C. Marrero, I. Yudin, Almost formality of quasi-Sasakian and quasi-Vaisman manifolds with applications to nilmanifolds,  arXiv:1712.09949
  3. B. Cappelletti-Montano, A. De Nicola, G. Dileo, I. Yudin, Nearly Sasakian manifolds revisited, arXiv:1904.01516

 

2019

  1. B. Cappelletti-Montano, A. De Nicola, J.C. Marrero, I. Yudin, Hard Lefschetz Theorem for Vaisman manifolds, Trans. Amer. Math. Soc. 371 (2019), 755-776

 

2017

  1. B. Cappelletti-Montano, A. Loi, D. Zuddas, On codimension-1 submanifolds of the real and complex projective space, Topol. Appl. 232 (2017), 237-241

2016

  1. B. Cappelletti-Montano, A. De Nicola, J.C. Marrero, I. Yudin, A non-Sasakian Lefschetz K-contact manifold of Tievsky type, Proc. Amer. Math. Soc. 144 (2016), 5341-5350
  2. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Cosymplectic p-spheres, J. Geom. Phys. 100 (2016), 68-79
  3. B. Cappelletti-Montano, G. Dileo, Nearly Sasakian geometry and SU(2)-structures, Ann. Mat. Pura Appl. 195 (2016), 897-922

2015

  1. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Examples of 3-quasi-Sasakian manifolds, Rend. Sem. Mat. Univ. Pol. Torino 73 n. 3-4 (2015), 51-61
  2. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Hard Lefschetz Theorem for Sasakian manifolds, J. Differential Geometry 101 (2015), 47-66
  3. B. Cappelletti-Montano, A. De Nicola, J. C. Marrero, I. Yudin, Sasakian nilmanifolds, Int. Math. Res. Not. 15 (2015), 6648-6660

2014

  1. B. Cappelletti-Montano, A. De Nicola, J. C. Marrero, I. Yudin, Examples of compact K-contact manifolds with no Sasakian metric, Int. J. Geom. Met. Mod. Phys. 11 Iussue 9 (2014) [10 pages]

2013

  1. B. Cappelletti-Montano, A. De Nicola, I. Yudin, A survey on cosymplectic geometry, Rev. Math. Phys. 25 No. 10 (2013), 55 pp
  2. B. Cappelletti-Montano, A. Carriazo, V. Martìn-Molina, Sasaki-Einstein and paraSasaki-Einstein metrics from (k,μ)-structures, J. Geom. Phys. 73 (2013), 20-36
  3. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Curvature properties of 3-quasi-Sasakian manifolds, Int. J. Geom. Methods Mod. Phys. 10 (2013), 9 pp
  4. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Topology of 3-cosymplectic manifolds, Q. J. Math. 64 (2013), 59-82
  5. B. Cappelletti-Montano, A. Carriazo, V. Martìn-Molina, On the duality between contact and paracontact (k,μ)-spaces, Proceedings of PADGE2012, KU Leuven, Belgium, pages 63-71 (2013)

2012

  1. B. Cappelletti-Montano, I. Kupeli-Erken, C. Murathan, Nullity conditions in paracontact geometry, Different. Geom. Appl. 30 no. 6 (2012), 665-693
  2. B. Cappelletti-Montano, A. De Nicola, I. Yudin, Some remarks on cosymplectic 3-structures, Proceedings of XX International Fall Workshop on Geometry and Physics, AIP Conference Proceedings Volume 1460 (2012), pp 141-146

2011

  1. B. Cappelletti-Montano, A note on Legendre foliations, Geometry and Physics: XIX International Fall Workshop, AIP Conference Proceedings Volume 1360 (2011), 99-105

2010

  1. B. Cappelletti-Montano, Bi-paracontact structures and Legendre foliations, Kodai Math. J. 33 no. 3 (2010), 473-512
  2. B. Cappelletti-Montano, L. Di Terlizzi, Geometric structures associated with a contact metric (k,μ)-space, Pacific J. Math. 246 (2010), 257-292
  3. B. Cappelletti-Montano, Some remarks on the generalized Tanaka-Webster connection of a contact metric manifold, Rocky Mountain J. Math. 40 (2010), 1009-1038
  4. B. Cappelletti-Montano, A. M. Pastore, Einstein-like conditions and cosymplectic geometry, J. Adv. Math. Stud. 3 (2010), 27-40

2009

  1. B. Cappelletti-Montano, The foliated structure of contact metric (k,μ)-spaces, Illinois J. Math. 53 (2009), 1157-1172
  2. B. Cappelletti-Montano, Bi-Legendrian structures and paracontact geometry, Int. J. Geom. Meth. Mod. Phys. 6 (2009), 487-504
  3. B. Cappelletti-Montano, 3-structures with torsion, Different. Geom. Appl. 27 (2009), 496-506
  4. B. Cappelletti-Montano, A. De Nicola, G. Dileo, The geometry of 3-quasi-Sasakian manifolds, Internat. J. Math. 20 (2009), 1081-1105

2008

  1. B. Cappelletti-Montano, L. Di Terlizzi, M. M. Tripathi, Invariant submanifolds of contact (k,μ)-manifolds, Glasg. Math. J. 50 (2008), 499-507
  2. B. Cappelletti-Montano, A. M. Blaga, Some geometric properties of a k-symplectic manifold, J. Phys. A: Math. Theor. 41 (2008) 105204 (13pp)
  3. B. Cappelletti-Montano, Integral submanifolds of r-contact manifolds, Demonstratio Math. 41 (2008), 189-202
  4. B. Cappelletti-Montano, L. Di Terlizzi, Contact metric (k,μ)-spaces as bi-Legendrian manifolds, Bull. Austral. Math. Soc. 77 (2008), 373-386
  5. B. Cappelletti-Montano, A. De Nicola, G. Dileo, 3-quasi-Sasakian manifolds, Ann. Glob. Anal. Geom. 33 (2008), 397-409
  6. B. Cappelletti-Montano, A. De Nicola, G. Dileo, A note on 3-quasi-Sasakian manifolds, Geometry and Physics: XVI International Fall Workshop, R. L. Fernandes and R. Picken (eds.), AIP Conference Proceedings Volume 1023 (2008), pp. 132-137

2007

  1. B. Cappelletti-Montano,A. De Nicola, 3-Sasakian manifolds, 3-cosymplectic manifolds and Darboux theorem, J. Geom. Phys. 57 (2007), 2509–2520
  2. B. Cappelletti-Montano, L. Di Terlizzi, D-homothetic transformations for a generalization of contact metric manifolds, Bull. Belg. Math. Soc. “S. Stevin” 14 (2007), 277-289
  3. B. Cappelletti Montano, Characteristic classes and Ehresmann connections for Legendrian foliations, Publ. Math. Debrecen 70 (2007), 395-425

2005

  1. B. Cappelletti-Montano, Bi-Legendrian connections, Ann. Polon. Math. 86 (2005), 79-95
  2. B. Cappelletti-Montano, Legendrian foliations on almost S-manifolds, Balkan J. Geom. Appl. 10 (2005), 11-32
credits unica.it | accessibilità Università degli Studi di Cagliari
C.F.: 80019600925 - P.I.: 00443370929
note legali | privacy

Nascondi la toolbar